# SDR DALA2023042703284

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 25,512 hours, 3,297 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 CRACK REAR SPAR PLATE MLG AREA ON LH WING. CORRECTIVE ACTION: REPLACED PLATE LOC. SUPPORT BRACKET REAR SPAR TRAILING EDGE MLG AREA ON LH WING (1 EA). RII INSPECTION COMPLETE. (2739055)
